| Model Number |
358764 |
| Medical Device Problem Code |
Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
Boston scientific provided the following information: non-physiologic tachycardia events with noise (no syncope) were observed on both channels.Patient is device dependent.Maximum length of event was 4 seconds.Lead remains implanted at this time.Should additional information be received, this file will be updated.